Duke Mathematical Journal

Laplace transformation in higher dimensions

Niky Kamran and Keti Tenenblat

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 84, Number 1 (1996), 237-266.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077243635

Digital Object Identifier
doi:10.1215/S0012-7094-96-08409-4

Mathematical Reviews number (MathSciNet)
MR1394755

Zentralblatt MATH identifier
0857.53004

Subjects
Primary: 58G37
Secondary: 35A22: Transform methods (e.g. integral transforms) 35L10: Second-order hyperbolic equations 44A10: Laplace transform

Citation

Kamran, Niky; Tenenblat, Keti. Laplace transformation in higher dimensions. Duke Math. J. 84 (1996), no. 1, 237--266. doi:10.1215/S0012-7094-96-08409-4. https://projecteuclid.org/euclid.dmj/1077243635


Export citation

References

  • [ABT] M. J. Ablowitz, R. Beals, and K. Tenenblat, On the solution of the generalized wave and generalized sine-Gordon equations, Stud. Appl. Math. 74 (1986), no. 3, 177–203.
  • [BT] R. Beals and K. Tenenblat, An intrinsic generalization for the wave and sine-Gordon equations, Differential geometry, Pitman Monogr. Surveys Pure Appl. Math., vol. 52, Longman Sci. Tech., Harlow, 1991, pp. 25–46.
  • [CT] P. T. Campos and K. Tenenblat, Backlund transformations for a class of systems of differential equations, Geom. Funct. Anal. 4 (1994), no. 3, 270–287.
  • [Ca] E. Cartan, Sur les variétés de courbure constante d'un espace euclidieneou non euclidiene, Bull. Soc. Math. France 77 (1919), 125–160.
  • [Ch] S. S. Chern, Laplace transforms of a class of higher dimensional varieties in a projective space of $n$ dimensions, Proc. Nat. Acad. Sci. U. S. A. 30 (1944), 95–97.
  • [Ch2] S. S. Chern, Sur une classe remarquable de variétés dans l'espace projectif à $n$ dimensions, Sci. Rep. Nat. Tsing Hua Univ. 4 (1947), 328–336.
  • [Ch3] S. S. Chern, Surface theory with Darboux and Bianchi, Miscellanea mathematica eds. P. Hilton, F. Hirzebruch, and R. Remmert, Springer-Verlag, Berlin, 1991, pp. 59–69.
  • [Da] G. Darboux, Leçons sur la théorie generale des surfaces et les applications geometriques du calcul infinitesimal, Gauthier-Villars, Paris, 1887–96, reprinted by Chelsea, New York, 1972.
  • [Ge] R. M. Geidelman, Multidimensional systems $R$, Uspehi Mat. Nauk (N.S.) 12 (1957), no. 3(75), 285–290.
  • [Gou] E. Goursat, Leçons sur l'intégration des équations aux derivées partielles du second ordre à deux variables indepéndentes, Tomes 1 et 2, Hermann, Paris, 1926.
  • [RT] M. Rabelo and K. Tenenblat, Submanifolds of constant nonpositive curvature, Mat. Contemp. 1 (1991), 71–81.
  • [S] M. Spivak, A comprehensive introduction to differential geometry. Vol. III, Publish or Perish Inc., Wilmington, Del., 1979.
  • [T] K. Tenenblat, Bäcklund's theorem for submanifolds of space forms and a generalized wave equation, Bol. Soc. Brasil. Mat. 16 (1985), no. 2, 69–94.
  • [TT] K. Tenenblat and C. L. Terng, Bäcklund's theorem for $n$-dimensional submanifolds of $\bf R\sp2n-1$, Ann. of Math. (2) 111 (1980), no. 3, 477–490.
  • [Ti] F. R. Tian, Oscillations of the zero dispersion limit of the Korteweg-de Vries equation, Comm. Pure Appl. Math. 46 (1993), no. 8, 1093–1129.
  • [To] R. Tojeiro, Imersões isométricas entre espaços de curvatura constante, Ph.D. thesis, Instituto de Matemàtica Pura e Aplicada, 1991.
  • [Tsa] S. P. Tsarev, The geometry of Hamiltonian systems of hydrodynamic type: the generalized hodograph method, Math. USSR Izv. 37 (1991), 397–419.